# SDR SWAA2020060878954

- Difficulty date: May 16, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 120.30; 3RD VERTICAL STIFFENER IS CRACKED.  REPAIRED LEFT HAND HORIZONTAL STABILIZER INSPAR RIB 3RD VERTICAL STIFFENER AT STABILIZER STA 120.30 IAW SRM 55-10-09-2R-4.
